Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comment
    1
  • views
    20

Butt acne or not?

Olivia777

33 views

Will someone please help me. I used to get a little bit of acne in my teenage years at school which was totally normal for that age an then aa soon as i started my contraceptive pill i stopped getting it apart from the odd spot now an then but all of a sudden i have started getting a few more then i would usually an now im gettin big lumps on ONE of my legs and one side of my bum the doctors said it was an infection but antibiotics didnt get rid so i paid for a private dermatoligist an she says its acne and has prescribed me 2 months of lymecycline however i am reluctant to take it due to the fact i dont even feel like its acne? And it came out of nowhere. Also i dont want to take the full course an for it to get worse not better. Im just wondering if anyone else has had this problem because im seriously running out of ideas and im still unsure whether to take these tablets for the pure fact that i dont think its acne



1 Comment


Recommended Comments

You may have fungal acne (or gram negative bacterial acne, but fungal acne is more likely).

Fungal acne is caused by taking antibiotics and some other meds, including birth control pills. Antibiotics destroy people's immune systems and fungus takes over.

The cycline antibiotics also cause gram negative bacteria acne.

Fungal acne can be controlled with topical antifungal creams, antidandruff shampoos, and keeping skin dry (no moisturisers) using antifungal powder on unexposed surfaces - fungus loves moisture. These topical treatments are TOTALLY safe, unlike oral antibiotics, which are very dangerous.

Doctors know nothing about fungal acne and they don't usually know about gram negative bacterial acne.

Do you have one or more of the following - dandruff, a white tongue, flaking skin, toenail fungus, "thrush", itchy or painful rashes, unexplained tiredness or feelings of disorientation or headaches ? If you get back to me with answers to these questions, I can provide information that will likely help you.

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×